Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Large deviations for the largest eigenvalue of Gaussian networks with constant average degree
 
 
Title: Large deviations for the largest eigenvalue of Gaussian networks with constant average degree
Author: Ganguly, Shirshendu
Nam, Kyeongsik
Appeared in: Probability theory and related fields
Paging: Volume 184 () nr. 3-4 pages 613-679
Year: 2022-10-31
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands